# SDR COMA2010060450123

- Difficulty date: June 2, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- Aircraft time: 33,322 hours, 28,930 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM BOS RECEIVED FLAPS FAIL CAUTION MSG AT 18 DEG.  EMERGENCY DECLARED, A/C RETURNED TO BOS AND LANDED SAFELY.  TRANSFERRED TO DEFERRED LIST PER MEL 27-51-03-01.
